Pregnancy

Posted by royi

I have been using combined oral contraceptive for like 4 years now, though I could at times not take it regularly. Since beginning of this year i've been trying to conceive with no luck, what could be the problem and how can I be helped please
I need urgent help, might lose my marriage

Answer
0

Hello Royi,

Combined birth control pills, with two hormones, stop you producing an egg. At the same time, they make the mucus around your cervix thicker so the sperm can’t get through.

Once you stop taking the pill, the hormone supplements are usually out of your body within a couple of days or weeks. Without the hormones, your menstrual cycle should return to normal within three months or so.

You can give yourself some more time or you can visit a health facility for advice.

Open and honest communication is a key element in any healthy and strong relationship; it is therefore important that you involve your husband in this journey. If possible you can visit the health facility with him.

Check out this article for more information: https://lovematters.co.ke/birth-control/types-of-birth-control/the-pill

Feel free to get back to us.

Love Matters Team.